Ticlopidine is an irreversible platelet aggregation inhibitor used to reduce the risk for thrombotic stroke.This drug is typically reserved for patients who are intolerant to aspirin, and for those whose aspirin therapy has failed. The other primary indication reduces the incidence of thrombotic complications in patients with coronary stents. The side effects have been associated with life-threatening hematologic disorders, including neutropenia (initial symptoms include fever, sore throat, and fatigue), thrombotic thrombocytopenic purpura,jaundice, nausea, vomiting, itching, yellow skin, poor appetite and stomach upset. This is a case of an 84-yearold woman with diabetes mellitus, hypertension induced heart disease. She was admitted to the hospital due to her long-term cough, constipation, poor appetite, weakness, easy fatigue, epigastric discomfort, and yellow skin. In biochemistry inspection, her total-bilirubin was 11.8 mg/dL, direct-bilirubin 7.0 mg/dL, aspartate aminotransferase (AST), 104 U/L and alanine aminotransferase (ALT) 96 U/L. Ticlopidine-induced cholestatic hepatitis was suspected. After stopping medications and taking silymarin, her total-bilirubin level decreased gradually.